Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A quasicylindrical domain of a quasilinear manifold and the degree of a quasilinear mapping

SIBERIAN MATHEMATICAL JOURNAL, vol.56, no.1, pp.1-8, 2015 (Journal Indexed in SCI) identifier identifier

FREDHOLM QUASILINEAR MANIFOLDS AND DEGREE OF A FREDHOLM QUASILINEAR MAPPING BETWEEN THEM

UKRAINIAN MATHEMATICAL JOURNAL, vol.63, no.5, pp.673-689, 2011 (Journal Indexed in SCI) identifier identifier

L-homology theory of FSQL-manifolds and the degree of FSQL-mappings

ANNALES POLONICI MATHEMATICI, vol.98, no.2, pp.129-145, 2010 (Journal Indexed in SCI) identifier identifier